# SDR REXA2025101400924

- Difficulty date: September 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: CC670105772
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:CORROSION ON STRIKER SEAL OF LOWER SEAL AT GALLEY SERVICE DOOR.  CORROSION ON STRIKER SEAL OF LOWER SEAL AT GALLEY SERVICE DOOR WAS REMOVED, AND WAS EVALUATED OUT LIMITS THEREFORE WAS REPLACED PER CRJ-900 SRM 51-21-06-001-001-A01, SRM 53-21-23-101-002-A02 AND SRM 51-42-06-001-001-A01 AND WAS FABRICATED PER  EA NO. CRJ953-20130 REV IR
